# SDR VNAA20250127009

- Difficulty date: December 5, 2024
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 47,414 hours, 36,494 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON EXTERNAL HANDLE HOUSING AT AFT BAGGAGE BAY DOOR.    EAR ON EXTERNAL HANDLE HOUSING AT AFT BAGGAGE BAY DOOR WAS REPAIRED PER REO 670-52-31-031 REV. -B
